A 31-year-old female asked:
Disclaimer

26yr old boy sumtimes got swollen patch on whole body wid itching on them n subside after taking any antiallergic, what is the cause n further treatment?

1 doctor answer
Dr. Suzanne Fiala
29 years experience Family Medicine
Allergies.: It sounds like you are having hives or another type of itchy rash due to some type of allergies, since you improve with an anti allergy med. The allergies may be due to environmental factors like pollen, or to food. Rarely your symptoms can be the result of stress and anxiety. Otc antihistamine (ie zyrtec) are safe and helpful but i urge you to see an allergist and be tested.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Mgt: I would advise having an appointment to review your possible allergic triggers. Allergic patients can be prone to develop asthma. In the meantime, swi ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Wenjay Sung
13 years experience Podiatry
Blister: Blisters are usually caused by friction and moisture. You may have rubbing in your shoes due to both the shoe and your foot shape. Try uses spray de ... Read More
1
1 comment
1
1 thank
A member asked:
Dr. Andres Katz
48 years experience Vascular Surgery
Anti coagulation: Evaluation for, the source is next, in some cases an atriocaval shunt might be needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month